Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am a smoker. Can i quit smoking immediately. Will there be any problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Am a smoker, can i quit smoking immedieately and if i do it immedieately will there be any problem.
Posted Wed, 1 Aug 2012 in Smoking and Alcohol Addiction
Answered by Dr. Pavan Kumar Gupta 23 minutes later
Thanks for the query
Quitting smoking may cause some nicotine withdrawal symptoms initially.
Information on Nicotine Withdrawal Symptoms
Nicotine withdrawal symptoms vary from person to person. The symptoms peak around the second or third day after quitting and then level off. Your nicotine withdrawal symptoms may include:
- Increased appetite
- Cough 
- Sweating
- Muscle aches and cramps
- Constipation or diarrhea
- Nausea
- Headache
- Sleep disturbances
- Weight gain
- Irritability
- Anxiety
- Depression
It is not necessary to have all the above mentioned symptoms in one person.
They vary from person to person.
I hope to have answered your query however you may revert to me for any other query.
Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor